IUMJ

BibTeX

@ARTICLE{iumj43029,
    author = "J. Rakotoson",
     title = "Uniqueness of Renormalized Solutions in a T-Set for the L^1-Data Problem and the Link between Various Formulations",
   journal = "Indiana Univ. Math. J.",
  fjournal = "Indiana University Mathematics Journal",
    volume = 43,
      year = 1994,
     issue = 2,
     pages = "685--702",
      issn = "0022-2518",
     coden = "IUMJAB",
   mrclass = "",
}

amsrefs

\bib{iumj43029}{article}{
     author = {Rakotoson, J.},
      title = {Uniqueness of Renormalized Solutions in a T-Set for the L^1-Data Problem and the Link between Various Formulations},
    journal = {Indiana Univ. Math. J.},
     volume = {43},
       year = {1994},
     number = {2},
      pages = {685 \ndash 702},
}